# SDR DALA2021072804247

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,276 hours, 23,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dirty
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DOOR 4L OPEN WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS @ 4L DOOR. OPS CHK NML. AS PER B757 AMM 52-20. (7837181)
